# SDR SWAA091673

- Difficulty date: March 12, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 39,294 hours, 31,879 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2340
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, BURNING SMELL REPORTED IN THE CABIN JUST AFTER TAKEOFF.  RETURNED TO THE GATE.  ISOLATED SMELL COMING FROM GASPER VENTS.  REMOVED AND REPLACED GASPER FAN PER MM.
